Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


increase in vl
Oct 16, 2003

I started out on trizivir for a year and switched to a combination of sustiva viread and epivir because of new research ( i have been positive for 6 years before starting meds, when my vl was 50,000). My vl was undetectable and my tcells are hovering around 400. after about 5 months on the new combination , my vl is 1100. Should i be worried? i was really stressed out due to personal issues in the last month before doing my recent labs. Could this be a cause?

Response from Dr. Holodniy

Possibly stress, but unlikely. If you had some other kind of ongoing illness, that might have done it. In this kind of case, I always repeat the tests and see if it's real. If this number is consistent, then you need to get a resistance test to see which of the drugs are no longer working and which are still effective. If your repeat viral load is undetectable then all is well.



Previous
Follow-up to VL drop then rise of Oct. 11
Next
CD4 and VL

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement